# SDR USAA2014031300002

- Difficulty date: March 11, 2014
- Submitted: March 13, 2014
- Operation: Air carrier
- Aircraft: N957UW
- Make and model: Emb ERJ 190-200 IGW
- Aircraft serial: 19000161
- Aircraft time: 13,525 hours, 11,135 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Precooler
- Part number: 10027932
- Part serial: 2007051304
- Condition: Leaking
- Location: Bleed Air Sys
- Part time: 7,740 hours, 6,306 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLIGHT CREW RECEIVED BLEED 2 LEAK EICAS MSG ON CLIMB OUT OF PHL AT FL300.  CREW DECLARED AN EMERGENCY & PERFORMED A RAPID DESCENT DOWN TO 10,000FT.  FLIGHT RETURNED TO PHL & LANDED NORMALLY.  R & R THE NR 2 & NR 1 ENG PRE COOLER.
